# SDR SIMA2018072524001

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 19,616 hours, 13,793 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Jammed
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLATS FAIL CAUTION DURING LANDING EMERGENCY DECLARED. CMC MSG FOUND B1-007772 SLAT ACT MECHANICAL JAM C/ETN-CR-27-084 FIRST OCCURRENCE FOUND LT WING ACT TRIP NR 6 RESET C/W OPS CHK IAW AMM 27-50-00.
